# SDR SWAA2013122623610

- Difficulty date: December 5, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 33,618 hours, 23,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: J06022831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB WEB CORRODED.  R & R JAMB WEB IAW SRM.
